I have just finished a 14 day course of Vancomycin for a C. Diff. infection. I also have had a UTI that is caused by 2 bacteria--the Vancomycin should have taken care of one of those. However, the e.coli bacteria that came back positive on the lab sample has remained untreated due to the C. Diff. It has been asymptomatic until the last few days.
Is there any safe way to treat the UTI when I may or may not still have C. Diff. For now, the only relief I get is drinking lots of water and cranberry juice--which results in many trips to the bathroom. If I don't drink water, it becomes quite miserable. The doctor says he cannot test for the presence of C. Diff. until I have been off Vancomycin for 2 weeks. Even still I really do not want to take another antibiotic now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.